# SDR ASAA2017060120953

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,089 hours, 11,563 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Intermittent
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN APU FAULT LIGHT ON START UP,  NO ROTATION.  FAULT MESSAGE 49-41012.  ACFT GROUNDED.  PERFORMED FIM 49-40 TASK 803 , NO FAULT ON RESTART, DEEMED TO BE INTERMITTENT FAULT.
